Comment on ``Smoothing spline models for the analysis of nested and crossed samples of curves''

Wang, Yuedong, Wahba, Grace . Journal of the American Statistical Association 1998. 93 :976-980

Locate this article in:

Bibtex

@article{CIS-148327,
  Author = {Wang, Yuedong and Wahba, Grace},
  Title = {Comment on ``Smoothing spline models for the analysis of nested and crossed samples of curves''},
  Journal = {Journal of the American Statistical Association},
  Volume = {93},
  Year = {1998},
  Pages = {976--980},
  Keywords = {Theory and Methods}
}

Similar articles